MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LORDOTIC COATED IMPLANT 14 X 17 H5; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LORDOTIC COATED IMPLANT 14 X 17 H5; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2021-00033.
 
Event or Problem Description
It was reported that while the surgeon was installing the second plate into a cage at level c4/5, the cage broke and detached from the inserter.The surgeon had prepped the path of the second plate with the use of an awl to make a path for it.This was unsuccessful.The plate and cage were removed from the patient and the surgery was completed with another cage and plates of the same sizes.There was no patient impact.This is report two of two for this event.
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.This report is relaying additional information.Device evaluation: the cage was cracked.Potential cause: root cause was unable to be determined.This event could possibly be attributed to wear of the implant holder through use over time or multiple sterilization cycles.Dhr review: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.Device use: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-C LORDOTIC COATED IMPLANT 14 X 17 H5
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11589062
Report Number3004788213-2021-00034
Device Sequence Number11807746
Product Code OVE
UDI-Device Identifier03662663023474
UDI-Public(01)03662663023474(17)251001(10)81263
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model NumberN/A
Device Catalogue NumberCMC1431P
Device Lot Number81263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Weight70